# SDR CA980707027

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accessory Unit
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK.  THRUST REVERSER LIGHT CAME ON AT ROTATION.  ENGINE ACCESSORY UNIT REPLACED.  THRUST REVERSER ISOLATION VALVE FUNCTION CARRIED OUT.  AIRCRAFT RETURNED TO SERVICE.
